# SDR ASOA2015022001

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,397 hours, 19,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19562
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE GALLEY EMERGENCY LIGHTS WERE INOPERATIVE, AND THAT THEY CAME ON IN FLIGHT AND COULD NOT BE TURNED OFF OR RESET.  THE ACFT LANDED IN ELP WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND APPROVED A FERRY FLIGHT.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE R & R THE 2 EMERGENCY LIGHT BATTERY CHARGER AND NR 2 EMERGENCY LIGHT BATTERY PACK. OPS CHECKS WERE PERFORMED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
